# SDR CALA2017102003710

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 69,728 hours, 16,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE 21 WAS INOPERATIVE.   REMOVED AND REPLACED THE EMERGANCY LIGHT.  CHECKED NORMAL IAW  AMM 33-51-10.
